# SDR R61A201308050698

- Difficulty date: August 5, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 1700159
- Aircraft time: 17,247 hours, 13,528 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Tube
- Part number: PN59129493
- Part serial: 17000159
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK WAS ROPORTED THAT RT NR 6 FLAP TORQUE TUBE SEIZED TO BEARING SUPPORT ASSY.  MX R & R RT NR 6 TORQUE TUBE AND NR 5, NR 6 FLAP TORQUE BEARING SUPPORT ASSY IAW AMM 27-51-04, 27-51-03.
